Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: J.L. Bueso, P. Jara and A. Verschoren
Title: Compatibility, stability and sheaves
Additional book information: Pure and Appl. Math., vol. 185, Marcel Dekker, New York, 1995, xiv + 265 pp., ISBN 0-8247-9589-X, $125.00

References [Enhancements On Off] (What's this?)

  • G P. Gabriel, Des catégories abeliennes, Bull. Soc. Math. France 90 (1962), 323-448. MR 38:1144
  • Go1 J. Golan, Localization of Noncommutative Rings, Marcel Dekker, New York, 1975. MR 51:3207
  • Go2 ------, Torsion Theories, Longman, New York, 1986. MR 88c:16034
  • GW K. Goodearl and R. B. Warfield, An Introduction to Noncomuutative Noetherian Rings, London Math. Soc. Student Text Series, vol. 16, Cambridge University Press, London, 1989. MR 81c:16001
  • J A. V. Jatgegaonkar, Localization in Noetherian Rings, London Math. Soc. Lecture Notes, vol. 98, Cambridge Univ. Press, London, 1986. MR 88c:16005
  • M E. Matlis, Injective modules over noetherian rings, Pacific Journal Math. 8 (1958), 511-528. MR 20:5800
  • Ma H. Matsumura, Commutative Ring Theory, Cambridge University Press, Cambridge, 1986. MR 88h:13001
  • S B. Stenstrom, Rings of Quotients, Springer-Verlag, New York, 1975.

Review Information:

Reviewer: Jay Shapiro
Affiliation: George Mason University
Journal: Bull. Amer. Math. Soc. 33 (1996), 121-124
Review copyright: © Copyright 1996 American Mathematical Society